Continuity of weak solutions to certain singular parabolic equations. (English) Zbl 0503.35018


35B65 Smoothness and regularity of solutions to PDEs
35D10 Regularity of generalized solutions of PDE (MSC2000)
35K55 Nonlinear parabolic equations
35K20 Initial-boundary value problems for second-order parabolic equations
Full Text: DOI


[1] H.Brèzis,On some degenerate non-linear parabolic equation, Proceedings AMS, Vol. I, XVII (1968).
[2] L.Caffarelli - L. C.Evans,Continuity of the temperature in the two-phase Stefan problem, (to appear). · Zbl 0516.35080
[3] L.Caffarelli - A.Friedman,Continuity of the density of a gas flow in a porous medium, Trans. Amer. Math. Soc. (to appear). · Zbl 0425.35060
[4] L.Caffarelli - A.Friedman,Regularity of the free boundary of a gas flow in an n-dimensional porous medium, Indiana Univ. Math. J.,29, no. 3 (1980). · Zbl 0439.76085
[5] J. R.Cannon - E.Di Benedetto,On the existence of solution of boundary value problems in Fast Chemical reactions, Bollettino U.M.I., (5),15-B (1978).
[6] -, J. R. Cannon; Benedetto, E. Di, On the existence of weak solutions to an n-dimensional Stefan problem with non-linear boundary conditions, SIAM J. on Math. Analysis, 11, 4 (1980)
[7] J. R.Cannon - E.Di Benedetto - G. H.Knightly,The Stefan problem with convection: the non-steady state case, (in preparation).
[8] J. R.Cannon - C. D.Hill,On the movement of a chemical reaction interface, Indiana Math. J.,20 (1970). · Zbl 0209.12802
[9] J. R.Cannon - A.Fasano,Boundary value multidimensional problems in fast chemical reactions, Archive for Rat. Mech. and Analysis,53, no. 1 (1973). · Zbl 0276.35061
[10] J. R.Cannon - D. B.Henry - D. B.Kotlow,Classical solutions of the one-dimensional two-phase Stefan problem, Annali di Mat. Pura e Appl., (IV),107 (1976). · Zbl 0319.35043
[11] E.De Giorgi,Sulla differenziabilità e l’analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino, Cl. Sc. Fis. Mat. Nat., (3),3 (1957). · Zbl 0084.31901
[12] E.Di Benedetto,Regularity properties of the solution of an n-dimensional two-phase Stefan problem, Bollettino U.M.I. (to appear).
[13] Benedetto, E. Di; -, R. E. Showalter, Implicit degenerate evolution equations and applications, SIAM J. on Math. Anal., Vol., 12, 5 (1981)
[14] Fasano, A.; Primicerio, M., Partially saturated porous media, J. Inst. Maths. Applics., 23, 503-517 (1979) · Zbl 0428.76076
[15] A.Fasano - M.Primicerio - S.Kamin,Regularity of weak solutions of one-dimensional two-phase Stefan problem, Annali di Mat. Pura e Appl., (IV),115 (1977).
[16] A.Friedman,The Stefan problem in several space variables, Trans. Amer. Mat. Soc.,132 (1968). · Zbl 0162.41903
[17] Friedman, A., Partial Differential Equations of Parabolic Type (1964), Englewood Cliffs, N.J.: Prentice-Hall, Englewood Cliffs, N.J. · Zbl 0144.34903
[18] O. A.Ladyzenskaja - V. A.Solonnikov - N. N.Ural’ceva,Linear and Quasi-linear Equations of Parabolic Type, Amer. Math. Soc. Transl. Math. Mono,23, Providence, R.I. (1968).
[19] Ladyzenskaja, O. A.; Ural’Ceva, N. N., Linear and Quasi-linear Elliptic Equations (1968), New York: Academic Press, New York
[20] Lions, J. L., Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires (1969), Paris: Dunod Gauthier-Villars, Paris · Zbl 0189.40603
[21] Lions, J. L.; Magenes, E., Non-homogeneous Boundary Value Problems and Applications, Vol. I (1972), Berlin, London and New York: Springer-Verlag, Berlin, London and New York · Zbl 0223.35039
[22] S. N.Kruzkov,A priori estimates for generalized solutions of second-order elliptic and parabolic equations, Soviet Math. (1963).
[23] S. N.Kružkov,A priori estimates of solutions of linear parabolic equations and of boundary value problems for a certain class of quasi-linear parabolic equations, Doklady Akad. Nauk,150 (1963).
[24] S. N.Kružkov,Results concerning the nature of the continuity of solutions of parabolic equations and some of their applications, Matematicheskie Zametki,6, no. 1 (1969).
[25] S. N.Kružkov - S. M.Sukorjanskii,Boundary value problems of systems of equations of two-phase porous flow type: statement of the problems, questions of solvability, justification of approximate methods, Math. USSR Sbornik,33, no. 1 (1977). · Zbl 0398.35039
[26] Moser, J., A new proof of De Giorgi’s theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math., 13, 457-468 (1960) · Zbl 0111.09301
[27] O. A.Oleinik - A. S.Kalashnikov -Chzhou Yui-Lin,The Cauchy problem and boundary problems for equations of the type of non-stationary filtration, Izvestija Akademii Nauk SSSR Ser. Mat.,22 (1958).
[28] L.Rubinstein,The Stefan Problem, A.M.S. Translations of Mathematical Monographs, Vol.27, Providence, R.I. (1971).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.